# SDR FDEA201409262797

- Difficulty date: September 26, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47 CRACKED AROUND NR 13 HOLE.  FOUND DURING PERFORMED NDT IAW EA6-5710-114908 PT 2.  REPAIRED IAW EA6-5710-T0311752.
